Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 3, 2010, 6:34 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 108 min.
The area
The counties it named.
The facts
- Issued
- May 3, 2010, 6:34 PM EDT (22:34 UTC)
- Expired
- May 3, 2010, 8:22 PM EDT
- In force
- 108 min
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
307 WGUS42 KFFC 032234 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 634 PM EDT MON MAY 3 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE AFFECTING COBB AND FULTON COUNTIES .HEAVY RAINFALL SUNDAY NIGHT AND THIS MORNING HAS RESULTED IN SIGNIFICANT RUNOFF INTO AREA CREEKS...STREAMS...AND RIVERS. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC067-121-041234- /O.NEW.KFFC.FL.W.0121.100503T2234Z-000000T0000Z/ /CHAG1.1.ER.100503T2125Z.100503T2200Z.000000T0000Z.NO/ 634 PM EDT MON MAY 3 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 6 PM EDT MONDAY THE STAGE WAS 24.0 FEET...AND SLOWLY RISING. * FLOOD STAGE IS 24.0 FEET. * THE RIVER SHOULD CREST THIS EVENING NEAR 24.5 FEET...THEN BEGIN TO FALL EARLY TUESDAY. $$
1 follow-up statement
953 WGUS82 KFFC 040022 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 822 PM EDT MON MAY 3 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE AFFECTING COBB AND FULTON COUNTIES GAC067-121-040052- /O.CAN.KFFC.FL.W.0121.000000T0000Z-100504T0022Z/ /CHAG1.1.ER.100503T2125Z.100503T2215Z.100503T2247Z.NO/ 822 PM EDT MON MAY 3 2010 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE * UNTIL FURTHER NOTICE. * AT 8 PM MONDAY THE STAGE WAS 23.7 FEET...AND FALLING. * FLOOD STAGE IS 24.0 FEET. * THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL FURTHER NOTICE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 3, 5:00 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 3, 5:00 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT MON MAY 3 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... THE CONVECTION ASSOCIATED WITH THE COLD FRONT WORKING THROUGH THE FORECAST AREA WILL CONTINUE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS WITH ISOLATED TORNADOES POSSIBLE THROUGH THIS EVENING ACROSS PORTION OF EAST CENTRAL GEORGIA. AS THE FRONT HAS PUSHED THROUGH MUCH OF THE FLASH FLOOD WATCH AREA ALREADY WILL GO AHEAD AND DROP THE FLASH FLOOD WATCH AND COVER ANY PROBLEM AREAS WITH FLOOD WARNINGS. THE FLOOD WATCH CONTINUES FOR PORTIONS OF CENTRAL GEORGIA THROUGH TUESDAY EVENING. THE COLD FRONT WILL CONTINUE TO PUSH SLOWLY SOUTH AND EAST THROUGH TOMORROW. THE MODELS ARE IN GOOD AGREEMENT ALTHOUGH ECMWF LINGERS THE FRONT OVER EAST CENTRAL GEORGIA TOMORROW MORNING WHILE GFS QUICKLY BRINGS IN DRIER AIR. WILL SIDE WITH ECMWF AS GFS TENDS TO SCOUR OUT MOISTURE A BIT PREMATURE AFTER THESE SYSTEMS. THE UPPER LEVEL SHORT WAVE DRIVING THE SURFACE FRONT PUSHES THROUGH THE SOUTHEAST TUESDAY NIGHT WITH NEARLY ZONAL FLOW SETTING UP ACROSS THE AREA AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHEAST AND MID ATLANTIC AREA BY MIDWEEK. GUIDANCE TEMPERATURES ARE CLOSE THROUGH THE SHORT TERM PERIODS...AND WILL NOT STRAY TOO FAR BASED UPON LOCAL BIASES. .LONG TERM /THURSDAY THROUGH MONDAY/... THE UPPER LEVEL FLOW REMAINS NEARLY ZONAL THROUGH THE EXTENDED PERIODS. A FAST MOVING SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS...WITH MODELS DIVERGING ON THE TIMING OF THE DEVELOPING LOW NEAR THE GREAT LAKES WHICH TRACKS ACROSS NORTHERN NEW ENGLAND SATURDAY NIGHT. THE GFS IS A BIT FASTER PUSHING THE TRAILING COLD FRONT ACROSS THE SOUTHEAST FRIDAY NIGHT AND THE ECMWF PUSHING IT ACROSS LATE SATURDAY. THERE IS ENOUGH UNCERTAINTY TO INCLUDE SLIGHT TO LOW CHANCE POPS FRIDAY THROUGH SATURDAY. THE ECMWF/GFS CONTINUE DIVERGENT PATTERN IN HOW THEY HANDLE A LOW ENTERING THE PACIFIC NORTHWEST ON SUNDAY...BUT ARE IN GOOD AGREEMENT INCREASING MOISTURE AND CONVECTION OVER THE FORECAST AREA ON MONDAY INFLUENCED BY INCREASED RETURN FLOW MOISTURE. ABOVE NORMAL TEMPERATURES BEGINNING OF THE EXTENDED PERIODS WILL RETURN TO NEAR NORMAL FOR THE WEEKEND BEHIND THE COLD FRONT. && .AVIATION...UPDATE... SEVERAL PROBLEMS TONIGHT. AXIS OF HEAVY RAIN DRIFTING EAST IS ONE. HOW LONG MVFR CEILINGS HANG AROUND THE ATL AREA IS ANOTHER AND THEN FOG POTENTIAL. GENERALLY THINKING MVFR CEILINGS WILL DIMINISH THIS EVENING AS THE FRONT APPROACHES BUT THEN THIS WILL INCREASE FOG POTENTIAL FOR MUCH OF THE AREA. SURFACE WINDS LIGHT AND VARYING AROUND S WILL BECOME SSW MOST PLACES THEN NW OVERNIGHT. DIFFICULT FORECAST WILL REQUIRE NEEDED AMENDMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 87 57 89 61 / 20 20 5 5 5 ATLANTA 60 86 62 87 65 / 10 10 5 5 5 BLAIRSVILLE 53 82 52 83 54 / 10 5 10 10 10 CARTERSVILLE 53 87 53 89 56 / 10 5 10 5 10 COLUMBUS 66 87 61 90 65 / 30 30 5 5 5 GAINES VILLE 60 86 60 86 63 / 10 10 10 10 10 MACON 66 86 56 90 62 / 80 40 5 5 5 ROME 55 88 53 90 57 / 10 5 10 10 10 PEACHTREE CITY 58 85 52 88 57 / 20 20 5 5 5 VIDALIA 71 84 62 86 67 / 100 60 10 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && 12
Hazardous weather outlook, May 3, 3:15 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT MON MAY 3 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 315 PM EDT MON MAY 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL GEORGIA WITH FLOODING POSSIBLE. .SYNOPSIS... A SLOW MOVING COLD FRONT ACROSS NORTHWEST GEORGIA WILL DRIFT ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING AND INTO CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS WITH POSSIBLE TORNADOES...HEAVY RAIN AND LIGHTNING. SMALL HAIL WILL ALSO BE POSSIBLE. HEAVY RAINS COULD CAUSE FLOODING OF CREEKS AND STREAMS. THE MOST LIKELY AREA WILL BE ACROSS CENTRAL GEORGIA INTO THE EVENING. .DISCUSSION... CAPES OF 1000 TO 1500 WITH LIFTED INDICES OF MINUS 2 TO MINUS 6...AND K INDEX VALUES OF 35 TO 40. WITH STRONG SOUTHWEST WINDS ALOFT...THIS WILL GIVE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS THAT WILL PRODUCE GUSTY WINDS...POSSIBLE TORNADOES...HEAVY RAINFALL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA ON TUESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND HEAVY RAINFALL THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. BDL
In the hours before
Local storm report, May 3, 3:13 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON MAY 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 3 W MILLEDGEVILLE 33.09N 83.29W
05/03/2010 BALDWIN GA EMERGENCY MNGR
POSSIBLE TORNADO WITH SEVERAL TREES DOWN. MAY HAVE
DAMAGED A STRUCTURE. SHINGLES OFF OF HOUSES AND TREES
BLOCKING THE ROAD ON PETTIGREW ROAD.
0220 PM TSTM WND DMG 2 N MILLEDGEVILLE 33.11N 83.24W
05/03/2010 BALDWIN GA EMERGENCY MNGR
POSSIBLE TORNADO WITH SOME TREES DOWN ON JEFFERSON DRIVE
NEAR LAKE SINCLAIR. SOME MAY HAVE FALLEN ON STRUCTURES.
ONE COVERED PORCH WAS TORN OFF A TRAILER.
&&
JFIEUXLocal storm report, May 3, 3:59 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON MAY 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLASH FLOOD 5 E NORTH ATLANTA 33.87N 84.25W
05/03/2010 DEKALB GA EMERGENCY MNGR
FLOOD WATERS FROM THE UPPER SOUTH FORK PEACHTREE CREEK
ENTER THE CRAWL SPACES OF APARTMENTS AT LANSBURY VILLAGE
DRIVE. AROUND 45 PEOPLE WERE EVACUATED UNTIL THE
BUILDINGS ARE INSPECTED FOR STRUCTURE PROBLEMS.
&&
KFRANTZSpecial weather statement, May 3, 4:53 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT MON MAY 3 2010 GAZ104>106-032115- 453 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 515 PM EDT... ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 515 PM EDT... AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR DRAYTON AND LESLIE...MOVING EAST AT 20 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP... SUMTER AND DOOLY COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK... LAMAR...COBB...METHVINS...FLINT RIVER WMA...DRAYTON...TREMONT... CORDELE...RICHWOOD...PINEHURST...LILLY AND VIENNA. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE ONE INCH TO ONE AND A QUARTER INCHES PER HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN SLOW DRAINING AREAS.
Special weather statement, May 3, 5:07 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 PM EDT MON MAY 3 2010 GAZ075-076-032145- 507 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JEFFERSON AND GLASCOCK COUNTIES UNTIL 545 PM EDT... AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EDGEHILL...MOVING NORTHEAST AT 20 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON AND GLASCOCK COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE AGRICOLA...MITCHELL...EDGEHILL...GRANGE... STAPLETONS CROSSROADS...GIBSON...AVERA...STAPLETON AND WRENS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 3, 5:25 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT MON MAY 3 2010 GAZ104>106-032315- 525 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 715 PM EDT... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ACROSS THE INDICATED COUNTIES. DOPPLER RADAR INDICATES THAT RAINFALL NEAR 1.5 INCHES HAS FALLEN ACROSS MUCH OF SUMTER COUNTY DURING THE PAST HOUR. SIMILAR RAINFALL CAN BE EXPECTED ACROSS DOOLY AND CRISP COUNTY AS THE ACTIVITY CONTINUES TO MOVE EAST. MODERATE RAINFALL WILL CONTINUE ACROSS THESE COUNTIES FOR ANOTHER 2 HOURS AT LEAST. COUNTY EMERGENCY MANAGEMENT PERSONNEL REPORTS THAT SEVERAL ROADS IN SUMTER COUNTY HAVE AT LEAST TWO INCHES OF WATER ON THEM AND DRAINAGE DITCHES ARE UNABLE TO HANDLE THE CURRENT RAINWATER RUNOFF. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS CRISP...SUMTER AND DOOLY COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE FLOOD OR FLASH FLOOD WARNINGS. 19
Special weather statement, May 3, 5:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT MON MAY 3 2010 GAZ105>109-032245- 540 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN CRISP...WILCOX...PULASKI...DODGE AND DOOLY COUNTIES UNTIL 645 PM EDT... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VIENNA...TO CORDELE...TO ARABI...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP... WILCOX...PULASKI...DODGE AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WENONA...CORDELE... RICHWOOD...VIENNA...EAST CRISP...TREMONT...ARABI...TIPPETTVILLE... PLEASANT VIEW...MOCK SPRINGS...SEVILLE...HATLEY...POPE CITY... PINEVIEW AND FINLEYSON. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE ONE INCH TO ONE AND A QUARTER INCHES PER HOUR OF RAINFALL. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN SLOW DRAINING AREAS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 39 min |
| May 3, 5:27 AM EDT | River Flood Warning | FFC | Dade | 20 hr |
| May 3, 6:06 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| May 3, 6:24 AM EDT | Flash Flood Warning | FFC | Carroll, Cobb, Douglas | 6 hr |
| May 3, 7:03 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 27 hr |
| May 3, 9:43 AM EDT | River Flood Warning | FFC | Gwinnett | 19 hr |
| May 3, 10:24 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 9 hr |
| May 3, 10:24 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| May 3, 10:43 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 40 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Cobb | 5 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| May 3, 2:31 PM EDT | Tornado Warning | FFC | Hancock, Warren | 44 min |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 54 min |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 6 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 7 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 58 hr |
| May 3, 3:27 PM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren | 48 min |
| May 3, 3:47 PM EDT | Tornado Warning | FFC | Glascock, Washington | 43 min |
| May 3, 4:17 PM EDT | Tornado Warning | FFC | Glascock, Jefferson, Warren | 40 min |
| May 3, 5:01 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| May 3, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 53 min |
| May 3, 7:07 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| May 3, 7:35 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 50 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.